MathSciNet Relay Station
MathSciNet bibliographic data
MR2458996 35Q53 (35-04 35Q51)
Ma, Hong-Cai; Yu, Yao-Dong; Ge, Dong-Jie New exact traveling wave solutions for the modified form of Degasperis-Procesi equation. Appl. Math. Comput. 203 (2008), no. 2, 792–798.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement